EconPapers    
Economics at your fingertips  
 

A CONTINUOUS TIME APPROXIMATION TO THE UNSTABLE FIRST- ORDER AUTOREGRESSIVE PROCESS: THE CASE WITHOUT AN INTERCEPT

Pierre Perron ()

Working Papers from Princeton, Department of Economics - Econometric Research Program

Keywords: maximum likelihood; sampling; mathematical analysis (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A Continuous Time Approximation to the Unstable First-Order Autoregressive Process: The Case without an Intercept (1991) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:prinem:337

Access Statistics for this paper

More papers in Working Papers from Princeton, Department of Economics - Econometric Research Program Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2019-10-08
Handle: RePEc:fth:prinem:337